# SDR SWAA2022020310458

- Difficulty date: November 10, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 41,866 hours, 24,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD SERVICE DOOR MOP SILL BS 300-328 RBL 60 WL 208. / REMOVED AND REPLACED FWD SERVICE DOOR MOP SILL BS 261-360 IAW DWG 141A8310 AND SRM 51-40-02-0G-0 18NOV17 92924U
